Journal article icon

Journal article

MIRROR SYMMETRY FOR 2-PARAMETER MODELS .2.

Publication status:
Published

Actions


Access Document


Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
MORRISON, D More by this author
Journal:
NUCLEAR PHYSICS B
Volume:
429
Issue:
3
Pages:
626-674
Publication date:
1994-11-07
DOI:
ISSN:
0550-3213
URN:
uuid:fbce57d3-b7d9-40a0-941e-080602a9a734
Source identifiers:
30666
Local pid:
pubs:30666

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP